# SDR AALA20150125004

- Difficulty date: January 25, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 91,935 hours, 14,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Part serial: 9852
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT DOOR EMER EXTERIOR LIGHT 397 INOPERATIVE.  R & R POWER SUPPLY M738 IAW AMM 33-51-07.  SYS CHECKED NORMAL.
